Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Mar 29, 2013, 9:24 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2013, 9:24 PM CDT (02:24 UTC)
- Expired
- Mar 29, 2013, 10:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Furnas County, NE, Gosper County, NE, Harlan County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 97 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 9:26 PM CDT | HAIL 1 | 5 Ne Edison, NE | |
| Mar 29, 9:36 PM CDT | HAIL 0.88 | 3 S Edison, NE | GROUND COMPLETELY COVERED WITH HAIL. HEAVY RAIN OCCURING AT THE TIME OF REPORT AS WELL. |
| Mar 29, 9:36 PM CDT | HAIL 1 | 5 Ne Edison, NE | |
| Mar 29, 9:36 PM CDT | HAIL 1 | Edison, NE | TRAINED SPOTTER REPORTED NICKEL AND QUARTER SIZE HAIL COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 662 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
902
WUUS53 KGID 300224
SVRGID
NEC065-073-083-137-300315-
/O.NEW.KGID.SV.W.0002.130330T0224Z-130330T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
924 PM CDT FRI MAR 29 2013
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
WESTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 1015 PM CDT
* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF LOOMIS TO
ARAPAHOE TO 6 MILES SOUTH OF ARAPAHOE...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
EDISON...BEAVER CITY...HOLLINGER...ATLANTA...OXFORD... STAMFORD
AND ORLEANS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4044 9930 4023 9933 4005 9945 4016 10005
4034 9995 4047 9971
TIME...MOT...LOC 0223Z 283DEG 22KT 4042 9958 4032 9982
4022 9989
WIND...HAIL 60MPH 1.00IN
$$
WESELY2 follow-up statements
496
WWUS53 KGID 300241
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
941 PM CDT FRI MAR 29 2013
NEC065-073-083-137-300315-
/O.CON.KGID.SV.W.0002.000000T0000Z-130330T0315Z/
FURNAS NE-GOSPER NE-HARLAN NE-PHELPS NE-
941 PM CDT FRI MAR 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PHELPS...WESTERN HARLAN...SOUTHEASTERN GOSPER AND NORTHEASTERN FURNAS
COUNTIES UNTIL 1015 PM CDT...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ATLANTA TO 9 MILES NORTH OF
OXFORD TO EDISON TO 5 MILES SOUTH OF EDISON...MOVING EAST AT 25 MPH.
IN ADDITION...AT 936 PM CDT...QUARTER SIZE HAIL WAS REPORTED IN
EDISON WITH THESE STORMS AND THE GROUND WAS COVERED WITH HAIL.
LOCATIONS IMPACTED INCLUDE...
HOLLINGER...ATLANTA...OXFORD...STAMFORD AND ORLEANS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.
&&
LAT...LON 4032 9980 4046 9960 4044 9930 4023 9933
4005 9945 4014 9993
TIME...MOT...LOC 0239Z 282DEG 21KT 4040 9947 4037 9962
4030 9971 4021 9978
WIND...HAIL 60MPH 1.00IN
$$
WESELY288
WWUS53 KGID 300303
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1003 PM CDT FRI MAR 29 2013
NEC073-300313-
/O.CAN.KGID.SV.W.0002.000000T0000Z-130330T0315Z/
GOSPER NE-
1003 PM CDT FRI MAR 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSPER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4034 9963 4045 9949 4044 9930 4023 9933
4005 9945 4010 9971
TIME...MOT...LOC 0303Z 282DEG 21KT 4043 9935 4034 9944
4021 9949 4011 9959
$$
NEC065-083-137-300315-
/O.CON.KGID.SV.W.0002.000000T0000Z-130330T0315Z/
FURNAS NE-HARLAN NE-PHELPS NE-
1003 PM CDT FRI MAR 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
PHELPS...WESTERN HARLAN AND EAST CENTRAL FURNAS COUNTIES UNTIL 1015
PM CDT...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HOLDREGE TO ATLANTA TO 7 MILES
NORTHWEST OF ORLEANS TO STAMFORD...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ORLEANS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4034 9963 4045 9949 4044 9930 4023 9933
4005 9945 4010 9971
TIME...MOT...LOC 0303Z 282DEG 21KT 4043 9935 4034 9944
4021 9949 4011 9959
WIND...HAIL 60MPH 1.00IN
$$
WESELYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 7:05 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 29, 7:05 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 705 PM CDT FRI MAR 29 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 354 PM CDT FRI MAR 29 2013 LOW AMPLITUDE WNW FLOW IS OVER THE PLAINS THIS AFTN. A SUBTLE SHORT- WAVE /SHRTWV/ TROF WAS PROGRESSING THRU THE INTERMOUNTAIN W. THIS TROF WILL MOVE THRU TNGT...CREATING A FAVORABLE ENVIRONMENT FOR TSTMS. THE PRIMARY POLAR FRONT EXTENDED NW-SE ACROSS THE DAKOTAS. A WEAK SFC LOW /1013 MB/ HAS DEVELOPED WITHIN THE LEE TROF. THIS LOW WILL HEAD SE...DRAGGING THE FRONT THRU HERE SAT MRNG. REST OF THIS AFTN: A MIX OF CLOUDS/SUN. SHOULD SEE DIURNALLY ENHANCED SCT SHWRS/TSTMS DEVELOP OVER WRN NEB. THE LEFT FRONT QUAD OF AN 85 KT JET ON THE DYNAMIC TROPOPAUSE WILL OVERSPREAD THE REGION TNGT. MODEL DIAGNOSIS SUGGESTS PRIMARY FORCING WILL BE A COLD FRONT ALOFT WITH JET-GENERATED WAA/ISENTROPIC ASCENT AHEAD OF IT. TNGT: A PERIOD OF SHWRS/TSTMS IS LIKELY PER MESO-MODEL SIMULATED REFLECTIVITY. MILD. LOW TEMPS ARE JUST BELOW THE WARMEST AVAILABLE GUIDANCE /CONSENSUS OF 2M TEMPS/. BEFORE THE NAM CONVECTIVE PARAMETERIZATION KICKS IN...MUCAPE IS FCST 500-1000 J/KG. 09Z SREF PROBABILITIES FOR MORE THAN 500 J/KG ARE ABOVE 70 PERCENT AND AS HIGH AS 90. EFFECTIVE DEEP LAYER SHEAR /850-300 MB/ 30-40 KTS. MOST OF THE CLOUD-BEARING LAYER WILL BE ABOVE THE FRZG LEVEL. THIS SUGGESTS THREAT OF HAIL IS SUBSTANTIAL ...ESPECIALLY "IF" HAIL CAN FALL OUTSIDE THE MAIN PCPN CASCADE. NOT SURE ENUF SHEAR EXISTS. /DRY HAIL MELTS MUCH SLOWER AND DRY SUB-CLOUD LAYER WILL HELP/. WITHIN THE RAIN SHAFT EXPECT PARTIAL MELTING WILL KEEP HAIL BELOW SEVERE LIMIT. AFTER 09Z THERE IS AN OPPORTUNITY FOR SOME MVFR STRATUS AND POSSIBLY FOG. DWPTS HAVE BEEN MODESTLY MIXING DOWN OVER OUR NEB COUNTIES AND HOLDING STEADY OVER N-CNTRL KS. RAIN SHOULD ELEVATED DWPTS OVER S-CNTRL NEB. HOWEVER...A WARM NGT SHOULD MITIGATE FOG POTENTIAL. SAT: A LEFTOVER SHWR/TSTM IS POSSIBLE OF HWY 81 BEFORE 9 AM. OTHERWISE CLEARING. ANOTHER STRENGTHENING SHRTWV TROF WILL APPROACH DURING PEAK-HEATING. THIS SHOULD RESULT IN ISOLATED HIGH-BASED SHWRS OR SPRINKLES...PRIMARILY ALONG AND W OF HWY 281 WITH THE BEST CHANCE FURTHER W. ANOTHER VERY WARM DAY WITH HIGH TEMPS ABOUT 10F ABOVE NORMAL. NOT MUCH OF A PUNCH WITH THIS COOL FRONT. NW WINDS OCCASIONALLY G30 MPH. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 354 PM CDT FRI MAR 29 2013 NORTHWESTERLY FLOW ALOFT WILL CONTINUE THROUGH THE FIRST FEW DAYS OF THE EXTENDED BEFORE THE UPPER LEVEL FLOW BECOMES MORE ZONAL BY THE END OF NEXT WEEK. FOCUS FOR THE EXTENDED PERIODS REMAINS A STRONG COLD FRONT FORECAST TO DROP SOUTH ACROSS THE CENTRAL PLAINS SUNDAY NIGHT THROUGH MONDAY. MODELS ARE CONTINUING TO KEY IN ON A VERY TIGHT TEMPERATURE GRADIENT WITH THIS SYSTEM...AS NOW EVIDENT BY 850MB TEMPS DROPPING 20C OR MORE BETWEEN SUNDAY AFTERNOON AND MONDAY AFTERNOON. MODEL PRECIPITATION OUTPUT WITH THIS SYSTEM... HOWEVER...IS FAIRLY SPOTTY AND MORE FOCUSED TO THE SOUTH AND EAST OF THE LOCAL AREA MONDAY MORNING...WHERE BETTER ISENTROPIC LIFT IS FOCUSED. EVEN SO...EXPECT SOME SHOWERS TO DEVELOP ACROSS PORTIONS OF THE OUTLOOK AREA SUNDAY NIGHT...TRANSITIONING TO LIGHT SNOW BY EARLY MONDAY MORNING AS THE COLDER AIR BEHIND THE FRONT RUSHES IN ACROSS THE LOCAL AREA. AS A RESULT...WENT AHEAD AND TRIED TO PUT A MORE PRECISE TIMING ON TRANSITION OF RAIN TO SNOW IN LATEST FORECAST BASED ON TEMPERATURE PROFILES FORECAST FOR SUNDAY NIGHT. AHEAD OF THIS NEXT FRONT...EXPECT A FAIRLY NICE START TO EASTER SUNDAY ACROSS THE REGION...AS THE LOCAL AREA WILL BE IN BETWEEN TWO SYSTEMS. THIS WILL ALLOW FOR ANOTHER SEASONABLY WARM DAY SUNDAY...ESPECIALLY ACROSS THE KANSAS PORTION OF THE FORECAST AREA...WHERE THE INFLUENCE FROM THIS NEXT FRONT WILL NOT BE FELT UNTIL WELL AFTER THE PERIOD OF MAXIMUM DAYTIME HEATING. AS A RESULT...WENT AHEAD AND BUMPED AFTERNOON HIGHS A COUPLE OF DEGREES ACROSS THE SOUTH. OTHERWISE...MADE FEW CHANGES TO THE OVERALL PROBABILITIES FOR PRECIPITATION WITH THE ACTUAL FRONT ITSELF DUE TO MODEL DIFFERENCES IN QPF OUTPUT...AND FOCUSED JUST ON NAILING DOWN THE PRECIP TYPE A LITTLE MORE PRECISELY AS PREVIOUSLY MENTIONED. TUESDAY ON...EXPECT A WARMING TREND ACROSS THE LOCAL AREA THROUGH THE END OF THE WEEK AS THE AIRMASS MODERATES AND SUNNY SKIES RETURN. AT THIS POINT...THE WARMEST DAY OF THE EXTENDED APPEARS TO BE NEXT FRIDAY...WHEN TEMPERATURES ARE EXPECTED TO RETURN TO 5-10F ABOVE CLIMATOLOGY. WITH NO NOTABLE DISTURBANCES EMBEDDED IN THE UPPER LEVEL FLOW...KEPT THE FORECAST DRY...ALBEIT THE EC AND GFS ARE BOTH HINTING AT A WEAKER FRONT BRUSHING BY TO THE NORTH WEDNESDAY NIGHT AND THURSDAY...BUT WITH LITTLE CHANGE IN AIRMASS AND VERY LIMITED LOW LEVEL MOISTURE...DECIDED TO MAINTAIN A DRY FORECAST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 657 PM CDT FRI MAR 29 2013 THE PRIMARY AVIATION CONCERN WILL CENTER AROUND THE CHANCE OF A FEW THUNDERSTORMS LATER THIS EVENING. THUNDERSTORMS HAVE DEVELOPED IN A BROKEN LINE NEAR NORTH PLATTE AND WILL GENERALLY MOVE EAST WITH TIME. IF THE THUNDERSTORMS HOLD TOGETHER THEY WOULD ENTER THE KGRI AREA AROUND 03Z/10PM. THUNDERSTORMS COULD BE IN THE KGRI VICINITY INTO THE EARLY MORNING/PRE DAWN HOURS. A COLD FRONT WILL SLICE THROUGH KGRI AROUND OR JUST PRIOR TO DAWN AND WILL RESULT IN A GRADUAL WIND SHIFT FROM SOUTH TO NORTH NORTHWEST OVER THE COURSE OF 2 OR 3 HOURS. THE WIND WILL THEN BE RATHER GUSTY OUT OF THE NORTH NORTHWEST THROUGH MUCH OF THE DAY ON SATURDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HALBLAUB LONG TERM...SAR
Hazardous weather outlook, Mar 29, 3:28 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 328 PM CDT FRI MAR 29 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 302030- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 328 PM CDT FRI MAR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. A PERIOD OF THUNDERSTORMS IS LIKELY. NO SEVERE WEATHER IS EXPECTED. HOWEVER...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN ISOLATED THUNDERSTORM IS POSSIBLE UNTIL 9 AM SATURDAY...ALONG AND EAST OF HIGHWAY 81 IN SOUTH CENTRAL NEBRASKA. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE RELAY ALL REPORTS OF HAIL TO THE NATIONAL WEATHER SERVICE IN HASTINGS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB
In the hours before
Special weather statement, Mar 29, 8:12 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 812 PM CDT FRI MAR 29 2013 NEZ060-300145- DAWSON NE- 812 PM CDT FRI MAR 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON COUNTY UNTIL 845 PM CDT... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GOTHENBURG...OR 27 MILES WEST OF LEXINGTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FARNAM... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 223 AND 236. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4083 9977 4070 9977 4070 10023 4087 10023 TIME...MOT...LOC 0112Z 281DEG 27KT 4076 10021 WESELY
Special weather statement, Mar 29, 8:46 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT FRI MAR 29 2013
NEZ060-072-300215-
DAWSON NE-GOSPER NE-
846 PM CDT FRI MAR 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOSPER AND SOUTHERN
DAWSON COUNTIES UNTIL 915 PM CDT...
AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF JOHNSON LAKE...OR 10 MILES
WEST OF LEXINGTON...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LEXINGTON...
JOHNSON LAKE...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 225 AND 244.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4084 10002 4080 9961 4068 9963 4068 9964
4060 9964 4061 9998 4069 9999 4069 10001
4070 10002
TIME...MOT...LOC 0146Z 277DEG 27KT 4073 9990
WESELYLocal storm report, Mar 29, 9:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
918 PM CDT FRI MAR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL 1 E HOLBROOK 40.30N 99.99W
03/29/2013 E1.00 INCH FURNAS NE LAW ENFORCEMENT
QUARTER SIZE HAIL AND HEAVY RAIN REPORTED 1 MILE EAST OF
HOLBROOK.
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:12 PM CDT | Special Weather Statement | GID | Dawson | 33 min |
| Mar 29, 8:46 PM CDT | Special Weather Statement | GID | Dawson | 29 min |
| Mar 29, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 37 min |
| Mar 29, 9:55 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 50 min |
| Mar 29, 10:10 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 50 min |
| Mar 29, 10:57 PM CDT | Special Weather Statement | GID | Adams, Franklin, Kearney, Webster | 48 min |
| Mar 29, 11:55 PM CDT | Special Weather Statement | GID | Nuckolls, Thayer | 50 min |
| Mar 30, 12:03 AM CDT | Special Weather Statement | GID | Webster | 27 min |
| Mar 30, 6:26 AM CDT | Dense Fog Advisory | GID | Adams, Buffalo, Clay, Dawson, Franklin, Furnas and 14 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.